MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-523LNAB; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR

MEDTRONIC PUERTO RICO OPERATIONS CO. PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-523LNAB; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Model Number MMT-523LNAB
Medical Device Problem Codes Mechanical Problem (1384); Environmental Compatibility Problem (2929)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/20/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
 
Event or Problem Description
Information received by medtronic indicated that the insulin pump had motor error alarm.Customer reported that they were not able to clear the motor error alarm.Customer reported that they rewound the insulin pump.Insulin pump was exposed to high magnetic field that was magnetic resonance index.No harm requiring medical intervention was reported.The insulin pump will be returned for analysis.
 
Additional Manufacturer Narrative
Device passed the displacement test, rewind, basic occlusion, occlusion, prime/a33 and excessive no delivery test.No motor error alarm noted.Motor passed motor test.(b)(4).

Brand Name
PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-523LNAB
Common Device Name
PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
MDR Report Key10086908
Report Number2032227-2020-122274
Device Sequence Number2465062
Product Code OYC
UDI-Device Identifier00643169513822
UDI-Public(01)00643169513822
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-523LNAB
Device Catalogue NumberMMT-523LNAB
Device Lot NumberA4523LNABJ
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/04/2020
Initial Date Received by Manufacturer 05/20/2020
Supplement Date Received by Manufacturer06/15/2020
Initial Report FDA Received Date05/26/2020
Supplement Report FDA Received Date06/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age66 YR
Patient Weight72